MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA SIMPLIFEYE INJECTOR; MANUAL INTRAOCULAR LENS INJECTOR, SINGLE-USE

BAUSCH + LOMB ENVISTA SIMPLIFEYE INJECTOR; MANUAL INTRAOCULAR LENS INJECTOR, SINGLE-USE
Model Number 21987
Medical Device Problem Codes Crack (1135); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Eye Injury (1845); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hospital confirmed the product is not available for evaluation.The investigation of this event is in progress.A review of device history record (dhr) did not find any non-conformities or anomalies related to the reported event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, user related factors (such as loading or handling techniques) and/or procedural factors (such as lens and inserter interaction) may have caused or contributed to the event.
 
Event or Problem Description
A hospital reported that after implantation of an intraocular lens (iol) a crack was noticed in the optic of the lens.The lens was removed and resulted in an iris prolapse.The surgery was extended by 30 minutes with a back up lens implanted and 3 stitches being placed.Due to the complication the patient had to return to have an ozurdex placed at a later time.
 
Additional Manufacturer Narrative
The hospital confirmed the product is not available for evaluation.A review of device history record (dhr) did not identify any anomalies or non-conformities that could be related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, user related factors (such as loading or handling techniques) and/or procedural factors (such as lens and inserter interaction) may have caused or contributed to the event.
 
Additional Manufacturer Narrative
The product was returned; however, evaluation could not be performed due to the condition of the return.

Brand Name
ENVISTA SIMPLIFEYE INJECTOR
Common Device Name
MANUAL INTRAOCULAR LENS INJECTOR, SINGLE-USE
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
MEDICEL AG
dornierstrasse 11
alternhein CH-94 23
SZ   CH-9423
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key23302877
Report Number0001313525-2025-00189
Device Sequence Number4783758
Product Code MSS
UDI-Device Identifier00757770547449
UDI-Public(01)00757770547449(17)230713(11)261130(10)2315A1
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K192005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21987
Device Lot Number2315A1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer11/10/2025
Not provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/02/2025
02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENVISTA INTRAOCULAR LENS.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown